What could cause a perforation of the small intestine near the appendix? My father is 67 hrs old and has never had any gastrointestinal problems before. He had a pacemaker put in recently, about 5 days ago. Could he have picked up a virus or infection that would cause this?
My son just had a CAT scan this week of the left stomach/abdominal area and they found a swollen area in the small intestine. What could be causing this? He is on an antibiotic for 10 days, then they will schedule a colonoscopy. His pain radiates from lower stomach area around his kidney area. It is not a constant pain,but he knows it is there .
I have had a partial obstruction in my small bowel for the last 5 days. Today I finally passed some feces to my colostomy bag but it was mainly full of brown foam that even overflowed at the top when I changed my bag. What would be the cause of the foam? Thanks so much! Sue
In case of trauma and removal of 7 ft. of the small intestine ,is there a cause for not having control of the bowels ,if the small intestine s function is only the absorption of nutrients and not the formation of stools nor the expulsion of such stools?
I have noticeable swelling in the lower quadrants of my abdomen. This did not occur until after jumping on a trampoline for about an hour. I've also had some tenderness near my appendix removal scar and on the left quadrant in the same area. I don't have any protrusions and my bowel movements aren't painful. What are the possible causes for this?
i recently had my appendix rupture and it was removed by laproscopic procedure. I had an NG tube and a jackson pratt drain which have been removed already. I am still experiencing a metallic taste in my mouth. My surgery was on 4-7-10 is this normal or should i get an appointment with my doctor
Hi docter,i have had a very uncomfortable feeling in my right lower abdominal area for about four weeks now.....its not my appendix...i think,what could it be...sometimes it feels like bladder infection and sometimes it feels like it could be my appendix...im not to sure what it can be but it comes and goes .......please advice !! thanks
worried about my soon to be 32 year old girlfriend. she recently had some health issues and spent time with hospital (umass Worcester) due to a Liasion on her spine that was bleeding.....long story short, I know she has started abusing the hydrocodone, she has been given. She is also prescribed 30mg Adderall, and 10mg celexa, at least I think the celexa is 10mg, she said its the lowest dose you can get. Tonight, she has complained she has a very weird sharp pain, just about her stomach, just below rib cage....she said its happened 1 other time, few weeks ago....I think it has something to do with all the drugs, she s taking, but don t want to say that.....she s had her appendix and gall bladder out years ago.....I guess my question is, could side effects of all the rx she is on, cause this pain she has....
I went to the Dr. a few weeks ago. He thinks I have appendicitis the thing is I have no insurance till January so I cant get the ct scan done much less pay for surgery. I am trying to wait till January. I do have pain. and some more things, How...
last night around 2:00am I got some stomach cramps pretty bad, so I took some tums and they went away..but now today I have a little discomfort in my belly on the right side closer to my waistline but above it ..I'm not in any pain an I only feel...